# SDR SWAA2023041325391

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 24,148 hours, 11,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DELAMINATION ON PANEL 192BL. FWD EDGE OF LH FRONT SPAR TO REAR SPAR UNDERWING PNL 192BL. DAMAGE MEASURED 8 IN LONG BY 1.25 IN WIDE DELAMINATION CROSSED 1 FASTENER HOLE AND IS 1 PLY DEEP.<[01] REFERENCE FAULT TTG8Q00KCJUV AND EA 23-153-01167 IN THE CORRECTIVE ACTION.
